A Method for the Parametric Center Problem, with a Strictly Monotone Polynomial-Time Algorithm for Linear Programming

Given a system of linear inequalities Ax ≤ b + dt and equalities Mx = g + ht, where the right-hand sides are parametrically deformed over the scalar t, the parametric center problem is to trace the parametric family of approximate solutions x̄(t) to the center problems P(t), where P(t) is the pro... Ausführliche Beschreibung

1. Person: Freund, Robert M.
Weitere Personen: Tan, Kok-Choon
Quelle: in Mathematics of Operations Research Vol. 16, No. 4 (1991), p. 775-801
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 1991
Beschreibung: Online-Ressource
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1991 The Institute of Management Sciences/Operations Research Society of America

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions